# SDR A6WA201140874

- Difficulty date: September 6, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, RBL 9, OTBD CLIP CRACKED.  REMOVED UNSERVICEABLE CLIP AT FS 280, LBL 9 OTBD IAW SRM 51-42-21.  FABRICATED CLIP IAW SRM.
